# SDR 2025FA0000548

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: General aviation
- Aircraft: OKKIN
- Make and model: Cessna 525B
- Aircraft serial: 0362
- Aircraft time: 6,629 hours, 4,381 cycles
- Engine: Wilint FJ443A
- Engine time: 6,494 hours, 4,298 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 115553
- Part serial: HW31208
- Condition: Damaged
- Location: Engine
- Part time: 6,494 hours, 4,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILLIAMS INTERNATIONAL ENGINE MODEL FJ44-3A, SERIAL NUMBER 141761, FROM AIRCRAFT 525B-0362 (OK-KIN), WAS RETURNED TO THE REPAIR STATION FOR UNSCHEDULED REPAIR.  AIRCRAFT OPERATOR’S ENGINEER REPORTED ELEVATED OIL CONSUMPTION OVER RECENT FLIGHTS AND ON A SUBSEQUENT FLIGHT, DURING TAKEOFF ROLL FROM GRAZ AIRPORT (LOWG) IN AUSTRIA, HE STATED THAT THE FLIGHT-CREW REPORTED A BLEED ODOR AND VISIBLE SMOKE IN THE AIRCRAFT’S CABIN, RESULTING IN AN ABORTED TAKEOFF.  WILLIAMS INTERNATIONAL (W.I.) OEM PRODUCT SUPPORT TROUBLESHOT THE ISSUE WITH A TEXTRON AVIATION MAINTENANCE SPECIALISTS, WHICH INCLUDED A BORESCOPE INSPECTION OF THE ENGINE’S COMPRESSOR SECTION.  THIS BORESCOPE INSPECTION REVEALED WHAT APPEARED TO BE A CRACK ANOMALY IN THE ENGINE’S INTERSTAGE HOUSING AND DAMAGE TO THE HIGH-PRESSURE COMPRESSOR (HPC) ROTOR, RESULTING IN THE ENGINE OEM DIRECTING REMOVAL OF THE ENGINE FOR RETURN TO OUR REPAIR STATION FOR REPAIR.  AFTER INDUCTION OF THE ENGINE INTO OUR REPAIR STATION, DISASSEMBLY OF THE ENGINE REVEALED ONE LIBERATED 3RD-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADE.   NOTE:  THE IPC ROTOR IS A THREE-STAGE AXIAL COMPRESSOR.  FURTHER INSPECTIONS CONFIRMED A CRACK IN THE INTERSTAGE HOUSING’S BEARING CAVITY, WHICH IS DEEMED TO BE ROOT-CAUSE OF THE BLEED ODOR AND SMOKE ISSUES REPORTED BY THE AIRCRAFT OPERATOR.
